# SDR ARWA20020204

- Difficulty date: February 12, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 75,422 hours, 25,119 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 5222703011
- Part serial: 81213281
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LOG PAGE 108434. DISCREPANCY: BOTH TRANSPONDERS MODE "C" ALTTITUDE REPORTING INOPERATIVE, C/B's RESET, NO HELP. AIRCRAFT RETURNED TO KMIA AND LANDED OVERWEIGHT UNEVENTFULL. CORRECTIVE ACTION: REMOVED AND REPLACED BOTH #1 &#2 ATC TRANSPONDERS IAW MM 34-53-0 ACCOMPLISHED TEST IAW FAR 43 APPENDIX"E" AND "F", PARAG "G" AND MM-34-53-0, ALL COVERS AND FLAGS REMOVED AFTER TEST. ACCOMPLISHED OVERWEIGHT LANDING INSPECTION "A" IAW ARROW AIR J/C 6372, NO DEFECTS NOTED. AIRCRFAT RETURNED TO SERVICE.
